# SDR AALA202212279633

- Difficulty date: December 25, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 16,973 hours, 2,035 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Message
- Condition: False Indication
- Location: Fuel Filter
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REJECTED TAKE OFF AT APPROXIMATELY 9O KNOTS DUE TO EICAS WARNING AND AUDIBLE WARNING WAS ACTIVATED. MAINTENANCE FOUND MESSAGE 29-13551. ENGINE DRIVEN PUMP CASE DRAIN FILTER ELEMENT CLOGGED. RESET PER FIM DMC-B787-A-29-10-F1-24A-421A-A.
